# SDR AALA202406113786

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 45,159 hours, 18,062 cycles
- Engine: Iae V2533A5
- Engine time: 27,614 hours, 8,906 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Relay
- Part number: 005RL05
- Part serial: 6007
- Condition: Faulted
- Location: Engine
- Part time: 27,614 hours, 8,906 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTED AN ENGINE 1 EPR MODE FAULT IN FLIGHT, WITH DEGRADE N1 MODE ACTIVE. AT FL 240 WITH LEFT THRUST LEVER IN CLIMB DETENT ONLY 79.1% N1 WAS ATTAINABLE. THE AIRCRAFT LANDED SAFELY AT PHL AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #1 ENGINE RELAY BOX 4100KS PER AMM 71-51-49 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
